MathSciNet Relay Station
MathSciNet bibliographic data
MR2148960 60F05 (60E07)
Dedecker, Jérôme; Louhichi, Sana Convergence to infinitely divisible distributions with finite variance for some weakly dependent sequences. ESAIM Probab. Stat. 9 (2005), 38–73 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement